# SDR AU510001456

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-300
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTBOARD AILERON LOCKOUT ACTUATOR FAILED IN PARTLY EXTENDED POSITION. WORKSHOP INVESTIGATION OF THE ACTUATOR FOUND INTERNAL CORROSION. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (OTHER CAUSE: MATERIAL - AGE - ENVIRONMENT ) (CASA# 510001456)
